# SDR FDEA201008233095

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA80981
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO - FOUND EXISTING REPAIR ON LONGERON 52 AT STA 808 TO STA 859. EXISTING REPAIR AT FWD CARGO LONGERON 52 STA 808 TO STA 859 EVALUATED AND   FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  EXISTING REPAIR PARTS REMOVED IAW SRM 51-31-01, VOLUME II, REV 96.  NEW REPAIR ON LONGERON 52, STA 765 TO STA 859 ACCOMPLISHED IAW SRM 53-10-00, FIG 1 AND FIG 2, VOL I,  REV 96.  EO 8-5100-7-5001A7, PT.2.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 111.  INITIAL INSP TO BE CARRIED OUT AT 15,000 FLIGHT CYCLES AND REPETITIVE   INSP TO BE CARRIED OUT AT EVERY 10,000 FLIGHT CYCLES.
